Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

Citalopram....... its making me anxious and fidgety.

(10 Posts)
spookycharlotte121 Mon 13-Jul-09 23:08:08

Is this normal? I have been on it for about 6 months bbut the dr increased the dose and i seem to have gone all weird.
i feel funny.

LateShift Tue 14-Jul-09 08:46:39

Hi I can't answer your question but I notice there are lots of individual threads about Citalopram on here. If you search you can see there used to be a Citalopram Buddies support thread on here but it doesn't seem to be current any more. I have only just started taking it & have never had any involvement with ADs before in my life I have so many worries and questions about it.

sunburntats Tue 14-Jul-09 08:53:23

i was like this on it too. Both on starting and coming off it.
Its weird istn it. jittery and just "funny" i know what you mean.
These symptoms lasted about 2 weeks, then got better for me, i stuck it out.

They defo worked for me and helped me climb out of a black hole, cover it over then walk far away from it....then i came off them, weened over about a month.
That was about 2 years ago, and i have been "me" again with no blips so far grin

ideasplz Tue 14-Jul-09 09:02:27

increasing the dose never worked for me, made me more fidgety.
how much are you taking?

jenn321 Tue 14-Jul-09 11:34:38

i took 40mg of citalopram and i was ok but if i didnt take it one day i would feel weird then i changed meds which made me feel worse, i think certain meds work for different people, talk to your doctor about it and he might prescribe something different.

spookycharlotte121 Tue 14-Jul-09 15:11:46

Im on 40 mg a day.

I just dont feel like me..... my head feels funny and i feel very anxious a lot of the time. My dr is probs sick of the sight of me.

jenn321 Tue 14-Jul-09 19:18:18

i had that funny head feeling, like somebody was playing a game of tennis in my head it was weird. i hear a lot of stories of certain tablets making people feel more anxious i would definatly consider changing ur meds.

BintOfBohemia Tue 14-Jul-09 19:25:52

I've just started on it 3 weeks ago (only on 10mg though) and within 24 hours I was incredibly uncomfortable in my own head. I took it 10 years ago and had the same thing.

It got better with time and was a good thing ultimately, but getting used to it was horrible. I hope you can get it sorted one way or another, I wouldn't be afraid to go back to the docs if you're not happy with it. Mine gave me valium to help cope. grin

Ladylou83 Mon 20-Jul-09 00:26:31

Im starting on it 2moro. Have been having a few days off Fluexatine, and now they have swapped me on to Citalopram. Im hoping it cant be worse then Fluexatine, but by the sounds of it, it will be a interesting transition phrase......

clairebearx Fri 31-Jul-09 03:46:25

i was wondering if anyone has sufered from sexual problems since taking and/or coming off citalopram and whether sleep patterns have been altered in anyone.

I have been taking this medication or 11 years, since developing what the doctor said was postnatal depression. My problem now, is that when i try to wean myself off, i immediately feel low..and more anxious; but i don't know whether this is due to a depressive illness or simply withdrawal symptoms..has anyone had experience of feeling similar?

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now